MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, MINI BIO-PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCHOR, MINI BIO-PUSHLOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCHOR, MINI BIO-PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 24th june 2025, it was reported by an arthrex's employee via email that for an ar-8825b, suture anchor, mini bio-pushlock¿ 2.5 mm x 8 mm, the anchor's tip was broken during insertion.This was detected during a tfcc repair procedure on (b)(6) 2025.The case was completed successfully by using another ar-8825b.There was no patient harm.Additional information: before inserting the anchor, the surgeon suspected that the anchor tip was loosely attached to the metal part.There was a delay of about 10 minutes for the surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Due to the device not being returned and no photos of the reported failure being provided, the complaint allegation cannot be confirmed.The complaint device was not received for evaluation.Based on the information provided, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.The dfu for this device, dfu-0087-eo revision 4, gives the following warnings and precautions: bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.Pushlock and swivelock suture anchors only: ensure that the anchor body is in full contact with the bone before advancing the anchor body into the prepared bone socket.

Brand Name
SUTURE ANCHOR, MINI BIO-PUSHLOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22535248
Report Number1220246-2025-02942
Device Sequence Number7473015
Product Code MAI
UDI-Device Identifier00888867046641
UDI-Public(01)00888867046641(11)240129(17)271231(10)15199828
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K173240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, MINI BIO-PUSHLOCK
Device Catalogue NumberAR-8825B
Device Lot Number15199828
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown